# SDR SWIA200412929

- Difficulty date: February 18, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 11,894 hours, 10,588 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 0918
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 4 hours, 3 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MESSAGE.  REMOVED AND REPLACED NR 1 SECU IAW CRJ MM 27-61-05 AND LEFT INBOARD SPOILERON PCU IAW CRJ MM 27-62-01.  OPS CHECK GOOD.  PCU P/N: 27000-7, S/N OFF: MAL-4191.
